# SDR COMA9560577

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Detection Loop
- Part number: 356024310
- Condition: Defective
- Location: Rt Bleed Air
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RT 14TH STAGE BLEED DUCT WARNING MESSAGE ON EICAS.  REPLACED THE PYLON SECTION OF THE RT 14TH STAGE BLEED AIR LEAK DETECTION LOOP.
